Pacific Journal of Mathematics

Some structure theorems for a class of Banach algebras.

Alfred B. Willcos

Article information

Source
Pacific J. Math., Volume 6, Number 1 (1956), 177-192.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044253

Mathematical Reviews number (MathSciNet)
MR0079227

Zentralblatt MATH identifier
0073.33002

Subjects
Primary: 46.2X

Citation

Willcos, Alfred B. Some structure theorems for a class of Banach algebras. Pacific J. Math. 6 (1956), no. 1, 177--192. https://projecteuclid.org/euclid.pjm/1103044253


Export citation

References

  • [1] N. Bourbaki, Elements de mathematique, vol. 3, Topologie generale, Actualites Sci, Ind., 1045, Paris, 1948.
  • [2] N. Jacobson, A topology forthe set of primitive ideals in an arbitrary ring, Proc, Nat. Acad. Sci. U.S.A., 31 (1945), 333-338.
  • [3] I. Kaplansky, Normedalgebras,Duke Math. J., 16 (1949), 399-418.
  • [4] I. Kaplansky, Th> structure of certain operator algebras, Trans. Amer. Math. Soc, 70 (1951), 219-255.
  • [5] L,H. Loomis, An introduction to abstract harmonic analysis, New York, 1953.
  • [6] G.W. Mackey, Commutative Banach algebras, (edited by A. Blair), Harvard Uni- versity (1952), mimeographed lecture notes.
  • [7] Y. Misonou, On a weakly central operator algebra, Thoku Math. J. (2nd series), 4 (1952), 194-202.
  • [8] I. Segal, The group algebra of a locally compact group, Trans. Amer. Math. Soc, 61 (1947), 69-105.
  • [9] G.E. Siov, On regular normed rings, Trav. Inst. Math. Steklov, 21, Moscow, (1947).
  • [10] F.B. Wright, A reduction for algebras of finite type, Ann. of Math., 60 (1954), 560-570.